On the convergence of sequences of stochastic processes

František Zítek

Časopis pro pěstování matematiky (1963)

  • Volume: 088, Issue: 3, page 283-294
  • ISSN: 0528-2195

How to cite

top

Zítek, František. "On the convergence of sequences of stochastic processes." Časopis pro pěstování matematiky 088.3 (1963): 283-294. <http://eudml.org/doc/20828>.

@article{Zítek1963,
author = {Zítek, František},
journal = {Časopis pro pěstování matematiky},
keywords = {probability theory},
language = {eng},
number = {3},
pages = {283-294},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the convergence of sequences of stochastic processes},
url = {http://eudml.org/doc/20828},
volume = {088},
year = {1963},
}

TY - JOUR
AU - Zítek, František
TI - On the convergence of sequences of stochastic processes
JO - Časopis pro pěstování matematiky
PY - 1963
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 088
IS - 3
SP - 283
EP - 294
LA - eng
KW - probability theory
UR - http://eudml.org/doc/20828
ER -

References

top
  1. E. G. Kimme, On the convergence of sequences of stochastic processes, Trans. Amer. Math. Soc. 84 (1957), 208-229. (1957) Zbl0208.44301MR0083843
  2. M. Loive, Probability Theory, Princeton 1960. (1960) 
  3. R. Sikorski, Funkcje rzeczywiste I, Warszawa 1958. (1958) Zbl0093.05603MR0105468
  4. F. Zítek, Fonctions aléatoires d’intervalle, Czechoslovak Math. Journal 8 (1958), 583-609. (1958) Zbl0201.49303MR0125615
  5. F. Zítek, Fonctions aléatoires d’intervalle, II, Czechoslovak Math. Journal 10 (1960), 457 -473. (1960) Zbl0201.49303MR0124070
  6. F. Zítek, Fonctions aleatoires d’intervalle, III, Czechoslovak Math. Journal 12 (1962), 366-374. (1962) Zbl0201.49401MR0150262
  7. F. Zítek, Sur certaines propriétés infinitesimales des fonctions aléatoires, Transactions of the Second Prague Conference on Information Theory, Statistical Decision Functions, Random Processes; Praha I960, 837-843. Zbl0097.33601MR0125616
  8. F. Zítek, Convergence des suites de processus stochastiques. Applications à la théorie des files d’attente, Bulletin IIS 39 (1962), 2. (1962) Zbl0114.34203
  9. Ю. В. Прохоров, Cxoдимость случайных процессов и предельные теоремы теории вероятностей, Teopия вероятностей и ее приминения 1 (1956), 177-238. (1956) MR0084896

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.